Vol 6, No 1 (2014)

Table of Contents

Radial boundary values of lacunary power series Article References
I. V. Andrusyak, P. V. Filevych 4-7
Symmetric continuous linear functionals on complex space $L_\infty[0,1]$ Article References
T. V. Vasylyshyn 8-10
On the infinite remains of the Nörlund branched continued fraction for Appell hypergeometric functions Article (Українська) References
N. P. Hoyenko, V. R. Hladun, O. S. Manzij 11-25
Interpolated scales of approximation spaces for regular elliptic operators on compact manifolds Article References
M. I. Dmytryshyn 26-31
Calculation algorithm of rational estimations of recurrence periodical fourth order fraction Article References
R. A. Zatorsky, A. V. Semenchuk 32-43
Non-local boundary value problem for partial differential equation in a complex domain Article (Українська) References
V. S. Il'kiv, I. I. Volyans'ka 44-58
On the polynomiality of separately constant functions Article (Українська) References
V. M. Kosovan, V. K. Maslyuchenko 59-63
Mathematical modeling and numerical calculation of forced vibrations of piezoceramic spherical segment Article (Українська) References
I. P. Kudzinovs’ka 64-67
Variational inference of differential equations of vibrations of piezoceramic shell with meridional polarization Article (Українська) References
I. O. Lastivka 68-72
Spectral analysis of complete graph with infinite chains Article (Українська) References
V. O. Lebid 73-78
Inverse boundary value problems for diffusion-wave equation with generalized functions in right-hand sides Article (Українська) References
A. O. Lopushansky, H. P. Lopushanska 79-90
Rings with nilpotent derivations of index $\leq 2$ Article (Українська) References
M. P. Lukashenko 91-95
Asymptotic stochastic stability of the stochastic dynamical systems of the random structure with constant delay Article (Українська) References
T. O. Lukashiv 96-103
The Cauchy problem for parabolic equation over the field of $p$-adic numbers with impulse action Article (Українська) References
V. M. Luchko 104-112
Asymptotics of a fundamental solution system for a quasidifferential equation with measures on the semiaxis Article References
O. V. Makhnei 113-122
On continuity of homomorphisms between topological Clifford semigroups Article References
I. Pastukhova 123-129
On some properties of Korobov polynomials Article References
V. M. Pylypiv, A. R. Malarchuk 130-133
The heat equation on line with random right part from Orlicz space Article References
A. I. Slyvka-Tylyshchak 134-148
The normal limit distribution of the normalized number of false solutions of a one system of nonlinear random equations over the field GF(2) Article References
S. Ya. Slobodian 149-160
$(\delta, \gamma)$-Dunkl Lipschitz functions in the space $\mathrm{L}^{2}(\mathbb{R}, |x|^{2\alpha+1}dx)$ Article References
M. El Hamma, H. Lahlali, R. Daher 161-165
Regular capacities on metrizable spaces Article (Українська) References
T. M. Cherkovskyi 166-176

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.